# SDR DALA2018062204151

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 46,129 hours, 20,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Track
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARMED LIGHT WILL NOT ILLUMINATE.  FOUND THE GIRT BAR OUT OF THE TRACK.  ENGAGED THE GIRT BAR. OPS CHECKED GOOD.
